worldchildfree.org

Can I take Murad Acne Complex if I got clear skin?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hey all,I've posted a few times here before. Ive been on minocycline for the past 2 years, and retinoids such as differin and tazorac. Currently I'm on differin, BP in shower, and minocycline 100mg twice a day. Well, frankly I'm not satisfied anymore. My legs are starting to discolor from the mino and it's really disheartening. I don't want that to get worse.

My current skin situation is some pimples on the back and I get papules on my face and just random ones. It's not terrible, but it really fluctuates depending on a lot of things. So, my main questions now:1) If I start Murad Acne Complex, based on my skin being pretty clear now, is it possible for it to just keep clearing after starting Murad Acne Complex? Or will my skin just completely flare up with cysts and everything all over. I'm fairly certain if I didn't use tazorac on my chest and back that I would have a good amount of acne on there. I'm just worried if I stop my treatment and start Murad Acne Complex that my skin will just drastically worsen and go back to how bad it was before I started all these meds like 2 years ago.

I know nothing is certain but opinions would be greatly appreciated...

Comments (6)

Your question was: Can I take Murad Acne Complex if I got clear skin?.

Also, I posted this elsewhere but I would love an answer to this too:I am a moderate acne sufferer, but I do take some oral antibiotics and use retinoids at night. I go to college in the city, and live by the lake in the middle of the country/rural area. Well, I was at school for about 2 weeks and my skin is usually pretty fine there aside from a few whiteheads and some red marks which I'm fine with. Well, a lot of times I come home, my skin feels really oily even when I have only been home for about an hour or two. Now, it is nighttime of my first day back, and I already feel my first painful cyst on my chin in ages as well as some other emerging bumps. Why is this happening when I just come home? I don't understand what could possibly be causing these flare ups.

It's so frustrating. Now today I have a cyst on my earlobe.Here is all I can think of for these breakouts:-I drink milk at home and do not drink milk at school-Hard water vs. soft water (i bought a filtered showerhead to use at school)-Have a few different things to eat maybe?-I've been sick recently with cold and perhaps sinus infectionI just don't understand why the only times I have gotten cysts lately has been at home rather than at school...

Comment #1

All of this is REALLY subjective and depends on the person.1) It does cause flareups, mine is pretty bad and pretty painful.2) I need bloodwork every 2 weeks, apparently that is the norm and then after a few months I move to monthly bloody tests.3) my initial breakout is really horrible. Its hard.If you can avoid Murad Acne Complex do it. It should be a last resort...

Comment #2

Thanks! Anyone have a response to my 3rd post? Also, I have a big cyst in my earlobe and I really want the pain and size of it to go away? Any chance anyone has any remedies?..

Comment #3

ANy hope for a response on my 3rd post in this topic? haha..

Comment #4

I think you should totally go on Murad Acne Complex so you can clear that shit up for good if your lucky:)Im on Murad Acne Complex month 3 almost and I still break out pretty badly but it's just as bad as it was before I went on Murad Acne Complex I think.. Earlier I was on minocycline and almost exactly the same creams as you and it worked alright but still.. Just not having to put all those creams on every night and morning is such a relief so just that makes the whole thing worth it:) There's no way to know if your gonna get a bad ib or not, I think I kind of got one during the second week but ive been breaking out through the whole course so far so I'm not really sure like I said.. you should definately give it a try tho....

Comment #5

Thanks. I think I might do it in the summer and try tazorac again..

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.